A sufficient optimality condition for the multifacility location problem with an arbitrary norm

Henrik Juel, Alan H. Kvanli (Editor), Joseph G. Van Matre (Editor)

    Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

    Original languageEnglish
    Title of host publicationAmerican Institute for Decision Sciences, Southeast Section, 9th Annual Meeting
    Publication date1979
    Pages288-289
    Publication statusPublished - 1979
    EventAmerican Institute for Decision Sciences, Southeast Section, 9th Annual Meeting -
    Duration: 1 Jan 1979 → …

    Conference

    ConferenceAmerican Institute for Decision Sciences, Southeast Section, 9th Annual Meeting
    Period01/01/1979 → …

    Cite this

    Juel, H., Kvanli, A. H. (Ed.), & Van Matre, J. G. (Ed.) (1979). A sufficient optimality condition for the multifacility location problem with an arbitrary norm. In American Institute for Decision Sciences, Southeast Section, 9th Annual Meeting (pp. 288-289)